# SDR UALA2010121304550

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,870 hours, 9,101 cycles
- Engine: Pwa PW4052
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 228
- Condition: Faulty
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT REST SMK VAL STATUS MESSAGE. FOUND LT EICAS COMPUTER WITH INTERNAL FAULTS, REPLACED LT EICAS COMPUTER PER MM. LOADED SOFTWARE AND PERFORMED EICAS BITE WITH NO FAULTS.
